# SDR SWAA2023050522482

- Difficulty date: March 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-212795<[01] REPLACED SUPPORT BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT.IAW B737 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 149A8103 SHEET 6 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT.IAW B737 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 149A8103 SHEET 6 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.
